CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Finiteness and infiniteness results for Torelli groups of (hyper-)Kahler manifolds 期刊论文
MATHEMATISCHE ANNALEN, 2021, 页码: 12
Authors:  Kreck, Matthias;  Su, Yang
Favorite  |  View/Download:5/0  |  Submit date:2021/06/01
On 5-manifolds with free fundamental group and simple boundary links in S-5 期刊论文
GEOMETRY & TOPOLOGY, 2017, 卷号: 21, 期号: 5, 页码: 2989-3008
Authors:  Kreck, Matthias;  Su, Yang
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30